# SDR CALA2014080191582

- Difficulty date: July 27, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,394 hours, 14,194 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT EMER LIGHT SIGN ABOVE SEAT 39J INOPERATIVE.  REPLACED POWER SUPPLY M734 FUSE IAW SSM 33-51-01 LIGHT L306.  OPERATIONS CHECKED GOOD IAW AMM 33-51-0 0-501.
